Plongements de sphères
Séminaire Bourbaki : années 1960/61, exposés 205-222, Séminaire Bourbaki, no. 6 (1961), Talk no. 205, p. 5-10
@incollection{SB_1960-1961__6__5_0,
     author = {Douady, Adrien},
     title = {Plongements de sph\`eres},
     booktitle = {S\'eminaire Bourbaki : ann\'ees 1960/61, expos\'es 205-222},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {6},
     year = {1961},
     note = {talk:205},
     pages = {5-10},
     zbl = {0116.40702},
     mrnumber = {1611837},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1960-1961__6__5_0}
}
Douady, Adrien. Plongements de sphères, in Séminaire Bourbaki : années 1960/61, exposés 205-222, Séminaire Bourbaki, no. 6 (1961), Talk no. 205, pp. 5-10. http://www.numdam.org/item/SB_1960-1961__6__5_0/

[1] Alexander (J.W.). - An example of a simply connected surface bounding a region which is not simply connected, Proc. nat. Acad. Sc. U. S. A., t. 10, 1924, p. 8-10. | JFM 50.0661.02

[2] Artin (Emil) and Fox (Ralph). - Some wild cells and spheres in three-dimensonial space, Annals of Math. , Series 2, t. 49, 1948, p. 979-990. | MR 27512 | Zbl 0033.13602

[3] Brown (Morton). - A proof of the generalized Schoenflies theorem, Bull. Amer. math. Soc., t. 66, 1960, p. 74-76. | MR 117695 | Zbl 0132.20002

[4] Mazur (Barry). - On embeddings of spheres, Bull. Amer. math. Soc., t. 65, 1959, p. 59-65. | MR 117693 | Zbl 0086.37004

[5] Morse (Marston). - Differentiable mappings in the Schoenflies theorem, Compositio Mathematica, t. 14, 1959, p. 83-151. | Numdam | MR 110109 | Zbl 0096.17401

[6] Morse (Marston). - A reduction of the Schoenflies extension problem, Bull. Amer. math. Soc., t. 66, 1960, p. 113-115. | MR 117694 | Zbl 0091.36206